# SDR FDEA201312092941

- Difficulty date: December 9, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N986FD
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 38,201 hours, 13,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N50071
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING SEAT TRACK AT STATION 1320 - 1520 RBL 45 FOR C CHECK, A DAMAGED HOLE WAS FOUND.  AFTER REMOVING FASTENER, 5/16 INCHES IN DIAMETER, FUSELAGE MAINFRAME SECTION 46, ELONGATED HOLE REPAIR STATION 1320  RBL 45.50.  REPAIR ACCOMPLISHED ON STAM EA 757-5365-16 - F4354.  COMPLIED WITH EA F-5310-T0304409.
